# SDR UALA2010091603444

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 52,394 hours, 7,471 cycles
- Engine: Pwa PW4090
- System (JASC): 2230 · Auto Throttle System
- Part: Module
- Condition: Malfunctioned
- Location: Autothrottles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAW CREW AUTOTHROTTLE LT AND RT EICAS MSGS DISPLAYED.  AUTO THROTTLES WILL NOT MOVE DURING GROUND TEST WITH 'AUTO THROTTLE SERVO L,R' STATUS MESSAGE DISPLAYED ON EICAS. MAINT MESSAGE DISPLAYED AFTER GROUND TEST 22-22091, 22-22092, 22 -22081, 22-22082.  VERIFIED MODE PANEL NOT AT FAULT. REPLACED I-O MODULE M008 IN LT AIMS CABINET IAW MM, OPS NORMAL.
